# SDR AALA990327

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TRACK NR 8 AT FRAME 28 HAS CORROSION ON IT.  INSTALLED TRACK PER SRM 51-72-10 AND ESO 30595, DATED 3/10/99.  (M)
